Communications in Mathematical Physics

On a regularity problem occurring in connection with Anosov diffeomorphisms

Jean-Lin Journé

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 106, Number 2 (1986), 345-351.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104115704

Mathematical Reviews number (MathSciNet)
MR0855316

Zentralblatt MATH identifier
0603.58019

Subjects
Primary: 58F15

Citation

Journé, Jean-Lin. On a regularity problem occurring in connection with Anosov diffeomorphisms. Comm. Math. Phys. 106 (1986), no. 2, 345--351. https://projecteuclid.org/euclid.cmp/1104115704


Export citation